# SDR 08FDEA01636

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION ON UPPER FUSELAGE AT STA 1256 JAMB DOOR R3 FOUND N2 CRACK TO 2 INCH LONG ON THE WEB LOWER SIDE.  REPAIRED FOR SRM 53-50-00 FIG 19 VOL I AND REPLACED CHANNEL P/N AEA0210-40.
